BibTeX record journals/cma/PengXW09

download as .bib file

@article{DBLP:journals/cma/PengXW09,
  author    = {Y. Peng and
               X. Xiang and
               W. Wei},
  title     = {Second-order nonlinear impulsive integro-differential equations of
               mixed type with time-varying generating operators and optimal controls
               on Banach spaces},
  journal   = {Comput. Math. Appl.},
  volume    = {57},
  number    = {1},
  pages     = {42--53},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.camwa.2008.09.029},
  doi       = {10.1016/j.camwa.2008.09.029},
  timestamp = {Thu, 11 Feb 2021 23:31:18 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/PengXW09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics